Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Implicit QR for companion-like pencils

Authors: P. Boito, Y. Eidelman and L. Gemignani
Journal: Math. Comp. 85 (2016), 1753-1774
MSC (2010): Primary 65F15, 65H17
Published electronically: August 31, 2015
MathSciNet review: 3471106
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A fast implicit QR algorithm for eigenvalue computation of low rank corrections of unitary matrices is adjusted to work with matrix pencils arising from polynomial zero-finding problems. The modified QZ algorithm computes the generalized eigenvalues of certain $ N\times N$ rank structured matrix pencils using $ O(N^2)$ flops and $ O(N)$ memory storage. Numerical experiments and comparisons confirm the effectiveness and the stability of the proposed method.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 65F15, 65H17

Retrieve articles in all journals with MSC (2010): 65F15, 65H17

Additional Information

P. Boito
Affiliation: XLIM–DMI, UMR CNRS 7252, Faculté des Sciences et Techniques, 123 av. A. Thomas, 87060 Limoges, France

Y. Eidelman
Affiliation: School of Mathematical Sciences, Raymond and Beverly Sackler Faculty of Exact Sciences, Tel-Aviv University, Ramat-Aviv, 69978, Israel

L. Gemignani
Affiliation: Dipartimento di Informatica, Università di Pisa, Largo Bruno Pontecorvo 3, 56127 Pisa, Italy

Received by editor(s): January 29, 2014
Received by editor(s) in revised form: October 8, 2014, and December 6, 2014
Published electronically: August 31, 2015
Additional Notes: This work was partially supported by MIUR, grant number 20083KLJEZ
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society